# SDR AALA20170222020

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 6,775 hours, 754 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SMOKE DETECTOR IN RIGHT AFT LAVATORY DISPLAYED EICAS MESSAGE AND AURAL WARNING FOR ABOUT 1 MINUTE. NO ODOR NOTED. ACCOMPLISHED FIM TASK DMC-B787-A-26-10-F3-46A-421A-A. OPERATIONAL CHECK GOOD.
